Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is something wrong with my BC?

I've been on the patch for about a year now. The last two months I've been having light spotting a week before my off week. I have also been emotional and my chest has been sore. Any insight as to what is going on?

Answer Question
 
steph0617

Asked by steph0617 at 3:32 PM on Sep. 30, 2010 in Health

Level 1 (-3 Credits)
Answers (2)
  • Call your doctor immediately you might be pregnant and it might be tubal
    leksismommy

    Answer by leksismommy at 3:34 PM on Sep. 30, 2010

  • I had this while on the patch. I started having these side effects after being on it for 4 years. My dr said it was normal and we did a pregnancy test to rule out pregnancy.
    Mom2Just1

    Answer by Mom2Just1 at 8:30 PM on Sep. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
why am i so tired?

Next question overall (Parenting Debate)
To spank or not to spank?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN